Higher chordality: From graphs to complexes

Karim A. Adiprasito, Eran Nevo, Jose Alejandro Samper Casas

Research output: Contribution to journalArticle

5 Scopus citations

Abstract

We generalize the fundamental graph-theoretic notion of chordality for higher dimensional simplicial complexes by putting it into a proper context within homology theory. We generalize some of the classical results of graph chordality to this generality, including the fundamental relation to the Leray property and chordality theorems of Dirac.

Original languageEnglish (US)
Pages (from-to)3317-3329
Number of pages13
JournalProceedings of the American Mathematical Society
Volume144
Issue number8
DOIs
StatePublished - Jan 1 2016
Externally publishedYes

Keywords

  • Castelnuovo-Mumford regularity
  • Chordal graph
  • Leray property
  • Simplicial complex

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Higher chordality: From graphs to complexes'. Together they form a unique fingerprint.

  • Cite this